# SDR AALA20091007JFK01

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 32,345 hours, 4,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 26G MISSING LENS AND LAMPS.  REPLACED LIGHT ASSEMBLY AT SEAT 26G.
